I have been on chondroitin & glucosamine for about 2 years. I don't feel it has helped me at all. I will stop taking it as soon as the bottle is empty. I have had cortizone shots in my knees but it only lasted about 2 months. If I walk to much, I suffer for it later. My left knee swells up and I need to use an ice pack. I have also gained weight. How can I walk(excersise) when it causes me so much pain ? Soon I'm going to see a surgeon about some stronger shots. I would have a knee replacement but can't afford it. I haven't worked in 2-1/2 years. I'm wondering if anyone else is in my place.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.